American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32A60) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Renjie Feng and Steve Zelditch. Random Riesz energies on compact K\"ahler manifolds. Trans. Amer. Math. Soc. 365 (2013) 5579-5604.
Abstract, references, and article information   
View Article: PDF

[2] Mounir Nisse and Frank Sottile. Non-Archimedean Coamoebae. Contemporary Mathematics 605 (2013) 73-91.
Book volume table of contents   
View Article: PDF

[3] Farid Madani and Mounir Nisse. On the volume of complex amoebas. Proc. Amer. Math. Soc. 141 (2013) 1113-1123.
Abstract, references, and article information   
View Article: PDF

[4] David G. Wagner. Multivariate stable polynomials: theory and applications. Bull. Amer. Math. Soc. 48 (2011) 53-84. MR 2738906.
Abstract, references, and article information   
View Article: PDF

[5] Greg Knese. Polynomials defining distinguished varieties. Trans. Amer. Math. Soc. 362 (2010) 5635-5655. MR 2661491.
Abstract, references, and article information   
View Article: PDF

[6] Julius Borcea, Petter Brändén and Thomas M. Liggett. Negative dependence and the geometry of polynomials. J. Amer. Math. Soc. 22 (2009) 521-567. MR 2476782.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 6 of 6 found      Go to page: 1